# SDR AJXA2021091100010

- Difficulty date: September 11, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N232CF
- Make and model: Cessna 750
- Aircraft serial: 7500161
- Aircraft time: 5,434 hours, 3,939 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Strut
- Part number: 67421602
- Part serial: BMC166
- Condition: Low Pressure
- Location: Zone 700
- Part time: 5,434 hours, 3,939 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT. NOSE GEAR STRUT WAS SERVICED / GEAR SWINGS COMPLETED AND AIRCRAFT WAS RETURNED TO SERVICE.
